Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

Anyone with Allergies

I had to give myself an epipen dose last night and my leg still hurts and is black and blue where I injected it; is this normal and how long does it last? Just wondering it has been a long time since I have had to use my epipen so can't remember.

I did end up going to urgent care I have another post about that situation also.  I was just wondering about the epipen.

 
Christmaslver68

Asked by Christmaslver68 at 6:49 AM on Mar. 2, 2011 in Health

Level 47 (254,089 Credits)
This question is closed.
Answers (5)
  • It's normal but why didn't you go to the hospital after?
    jujubean1979200

    Answer by jujubean1979200 at 7:13 AM on Mar. 2, 2011

  • I did end up going to urgent care I have another post about that situation also. I was just wondering about the epipen.

    Christmaslver68

    Comment by Christmaslver68 (original poster) at 7:21 AM on Mar. 2, 2011

  • Epi has a strange effect on blood vessels. It could also be from injecting it a little crooked, accidentally jerking it while the needle is in you, or not pulling it straight out. It should last about as long as a bruise would. Hope you feel better!
    Ashes0813

    Answer by Ashes0813 at 7:31 AM on Mar. 2, 2011

  • gotcha
    jujubean1979200

    Answer by jujubean1979200 at 7:46 AM on Mar. 2, 2011

  • thanks ladies
    Christmaslver68

    Comment by Christmaslver68 (original poster) at 7:55 AM on Mar. 2, 2011

close Join now to connect to
other members!
Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN